Depakote level too high?

By Luvles12 Latest Activity June 4, 2013 at 5:28 pm Views 605 Replies 6

Luvles12

I just got back from my medical appt where I went to get a lab slip to have my blood sugar tested. I have to fast to do this so I'm going to do I this week.

While I was there I had her give me the results of my last Depakote level. According to my knowledge a good therapeutic level is between 50-100. Mine came back at 102! I'm sick, can hardly stand up, feel dizzy and feel like I'm going to pass out.

My pdoc won't even know thus until he sees me but I left him a message today. In the meantime my medical doctor decreased the dosage by 1/4 so instead of taking 1000 mgs at bedtime, I will take 750. What are your thoughts?

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (6 replies)

Add your reply Reply Down